# SDR AALA202309294358

- Difficulty date: September 25, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 57,140 hours, 36,713 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT LEFT AFT LAVATORY DIFFICULT TO OPEN AND CLOSE AND LOCK AND UNLOCK. LUBRICATED LEFT HAND AFT LAVATORY LOCK PER AMM-20-00-00.
